MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14220-01
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date involving a primary plum y-type blood set, 200 micron filter, clave secondary port, clave y-site, non-vented, secure lock, 110 inch where the customer reported to have cases that have holes in it.There was unknown patient involvement and unknown patient harm.No additional information was provided.
 
Additional Manufacturer Narrative
Received one-hundred forty-four (144) new list #14220-01 primary plum y-type blood sets.As received small evenly spaced holes were observed on the exterior packaging of the sets.Those small holes are purposely put in to allow for the air to escape.Packaging icon denotes these are sterile fluid path sets.The caps on the ends of the sets maintain sterility of the internals of the sets.The complaint of pin hole in plastic wrapping can be confirmed.However, these small holes are intentional and do not affect the form, fit, function or sterility of the product.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19055927
Report Number9615050-2024-00288
Device Sequence Number6986314
Product Code FPA
UDI-Device Identifier10887787002475
UDI-Public(01)10887787002475(17)270101(10)13817657
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14220-01
Device Lot Number13817657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown